ITEM METADATA RECORD
Title: Automatic Computation of Improper Integrals over a Bounded or Unbounded Planar Region
Authors: Robinson, Ian ×
De Doncker, Elise #
Issue Date: 1981
Publisher: Springer, Vienna
Series Title: Computing vol:27 pages:253-284
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science